# SDR P5CA2021120600431

- Difficulty date: December 4, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 82,800 hours
- System (JASC): 2563 · Parachute
- Part: Battery
- Part number: P4010021
- Part serial: NSN
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: O, P
- Precautionary procedure: K, O

## Discrepancy

BOTH FLASHLIGHT AND FLASHLIGHT HOLDERS INOP ( (FLIGHT ATTENDANT FLASHLIGHT/HOLDER ASSEMBLIES) )( TRANSFERRED TO MDDR 157940, CAT C, DUE 14DEC21 IAW MEL 25-63-04B.  /  05DEC21 - LP 1371933 - ITEM# 6 - CVG - REMOVED AND REPLACED BATTERIES IN BOTH EMERGENCY FLASHLIGHTS IAW CMM 25-60-02, OPS CHECK GOOD. THIS CLEARS MDDR 157940, PLACARD REMOVED. )
